# SDR 20001102SH001

- Difficulty date: October 11, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Propeller: Rotol R3894123F25
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714259
- Part serial: CW1397
- Condition: Cracked
- Location: Mating Face
- Part time: 8,669 hours
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB ASSEMBLY FOUND CRACKED AT NR 10 AND NR 4 BLADE OPENING AT BEARING ABUTMENT FACE AND SPLIT LINE FACE.  HU8 REJECTED FROM SERVICE.  (X)
